|Concerned and Unsure
Aug 24, 2001
I have written before and was told that most of the symptoms I am experiencing sound like anxiety. I guess that I am either stressing or looking to much into things. Some of the symptoms I seem to be experiencing are low body temp, stomach pain that I assume may be due to the low carb and no sugar diet that 1 Dr recommended in case I do have candida. I was recently to my Gp whom told me I do have a geographical tongue but did not seem to think I have any diseases in my mouth, it does appear to be coated especially in the morning sometimes a little bit yellow at the very back, I have lost a some weight w/in the past week but not rapidly 2 or 3 lbs., I have some browness on my eyelids, when I run my hands through my hair I notice that I get a few strands but no clumps of hair also I notice that I lose a litlle on my genitalia area which I assume is normal. At 3 weeks after having unprotected sex or quite possibly just grinding I got epididymitis and hemuturia which cleared w/Doxycycline and then I was till not feeling well an was told I could take Bactrim. A few more weeks after is when I seemed to get the low body temp in the extremities and not even a heating pad would help, I don't seem to be having that symptom except for when I sweat or after going for a walk of about 35 mins. I have read a lot on here and most of it does not sound as if I could have contracted HIV seeings that I did test negative although it was only about a month after an my partner did as well. So I guess I am just looking for a little bit of reassurance as I am planning on gettong retested in a few weeks which will be the 3 month mark.
Response from Dr. Fisher
Yes you are right: it does not sound as if it is HIV and you should be reassured by this and by your negative test. AF
lypo removed and better but...
What are the possible Side Effects of Decanandrolen 200?
- How Are We Affected By Hiv/aid In Colombia?
- What Population In North Carolina Is Affected With Hiv/aids?
- Can Hiv Cause A Flu-like Illness With Fever, Aches And Swollen Glands?
- Does Hydrocodone Interact With HIV Meds?
- Does Lipitor Interact With HIV Meds?
- Does Neurontin Interact With HIV Meds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.